Alert archive / Michigan / Frost Advisories in 2012
Frost Advisory 2, NWS Detroit, MI
NWS Detroit, MI issued this frost advisory at Apr 12, 2012, 3:04 PM EDT for 7 counties in Michigan. It took effect at Apr 13, 2012, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2012, 3:04 PM EDT (19:04 UTC)
- In effect from
- Apr 13, 2012, 2:00 AM EDT
- Expired
- Apr 13, 2012, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Detroit, MI
Counties Genesee County, MI, Livingston County, MI, Macomb County, MI, Oakland County, MI, Saginaw County, MI, Shiawassee County, MI, Washtenaw County, MI
The radar
The Detroit radar (KDTX), 21 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.1 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
146 WWUS73 KDTX 121904 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 304 PM EDT THU APR 12 2012 ...FROST AND FREEZING TEMPERATURES TONIGHT... .ANOTHER NIGHT OF CLEAR SKIES AND LIGHT WIND WILL SET THE STAGE FOR TEMPERATURES TO FALL BELOW FREEZING FOR SEVERAL HOURS ACROSS PORTIONS OF THE SAGINAW VALLEY AND THE THUMB. FOR AREAS FURTHER SOUTH AND OUTSIDE OF THE IMMEDIATE DETROIT METROPOLITAN AREA...CONDITIONS WILL BE SLIGHTLY WARMER BUT STILL FAVORABLE FOR FROST FORMATION ON RECENTLY BUDDED VEGETATION...ESPECIALLY NORTH OF THE M59 CORRIDOR. MIZ047>049-054-055-062-063-130315- /O.NEW.KDTX.FZ.W.0010.120413T0600Z-120413T1200Z/ MIDLAND-BAY-HURON-TUSCOLA-SANILAC-LAPEER-ST. CLAIR- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE...CARO... SANDUSKY...LAPEER...PORT HURON 304 PM EDT THU APR 12 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL BELOW FREEZING LATE TONIGHT AND INTO THE UPPER 20S TO AROUND 30 BY SUNRISE FRIDAY MORNING. IMPACTS... * DAMAGE TO UNPROTECTED VEGETATION IS LIKELY WITH SEVERAL HOURS OF BELOW FREEZING TEMPERATURES EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MIZ053-060-061-068>070-075-130315- /O.NEW.KDTX.FR.Y.0002.120413T0600Z-120413T1200Z/ SAGINAW-SHIAWASSEE-GENESEE-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW- INCLUDING THE CITIES OF...SAGINAW...OWOSSO...FLINT...HOWELL... PONTIAC...WARREN...ANN ARBOR 304 PM EDT THU APR 12 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY. HAZARDOUS WEATHER... * CONDITIONS WILL BE FAVORABLE FOR THE FORMATION OF FROST LATE TONIGHT AND INTO THE PRE-DAWN HOURS ON FRIDAY. IMPACTS... * DAMAGE TO UNPROTECTED VEGETATION IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
370 WWUS73 KDTX 130141 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 941 PM EDT THU APR 12 2012 ...FROST AND FREEZING TEMPERATURES TONIGHT... .ANOTHER NIGHT OF CLEAR SKIES AND LIGHT WIND WILL SET THE STAGE FOR TEMPERATURES TO FALL BELOW FREEZING FOR SEVERAL HOURS ACROSS PORTIONS OF THE SAGINAW VALLEY AND THE THUMB. FOR AREAS FURTHER SOUTH AND OUTSIDE OF THE IMMEDIATE DETROIT METROPOLITAN AREA... CONDITIONS WILL BE SLIGHTLY WARMER BUT STILL FAVORABLE FOR FROST FORMATION ON RECENTLY BUDDED VEGETATION...ESPECIALLY NORTH OF THE M-59 CORRIDOR. MIZ047>049-054-055-062-063-131200- /O.CON.KDTX.FZ.W.0010.120413T0600Z-120413T1200Z/ MIDLAND-BAY-HURON-TUSCOLA-SANILAC-LAPEER-ST. CLAIR- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE...CARO... SANDUSKY...LAPEER...PORT HURON 941 PM EDT THU APR 12 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY... HAZARDOUS WEATHER... * TEMPERATURES WILL FALL BELOW FREEZING LATE TONIGHT AND INTO THE UPPER 20S TO AROUND 30 BY SUNRISE FRIDAY MORNING. IMPACTS... * DAMAGE TO UNPROTECTED VEGETATION IS LIKELY WITH SEVERAL HOURS OF BELOW FREEZING TEMPERATURES EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MIZ053-060-061-068>070-075-131200- /O.CON.KDTX.FR.Y.0002.120413T0600Z-120413T1200Z/ SAGINAW-SHIAWASSEE-GENESEE-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW- INCLUDING THE CITIES OF...SAGINAW...OWOSSO...FLINT...HOWELL... PONTIAC...WARREN...ANN ARBOR 941 PM EDT THU APR 12 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY... HAZARDOUS WEATHER... * CONDITIONS WILL BE FAVORABLE FOR THE FORMATION OF FROST LATE TONIGHT AND INTO THE PRE-DAWN HOURS ON FRIDAY. IMPACTS... * DAMAGE TO UNPROTECTED VEGETATION IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
805 WWUS73 KDTX 131153 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 753 AM EDT FRI APR 13 2012 MIZ047>049-054-055-062-063-131300- /O.EXP.KDTX.FZ.W.0010.000000T0000Z-120413T1200Z/ MIDLAND-BAY-HURON-TUSCOLA-SANILAC-LAPEER-ST. CLAIR- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE...CARO... SANDUSKY...LAPEER...PORT HURON 753 AM EDT FRI APR 13 2012 ...FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING. HAZARDOUS WEATHER... * AFTER SETTLING IN THE UPPER 20S TO LOWER 30S IN MANY LOCATIONS EARLY THIS MORNING...TEMPERATURES WILL STEADILY REBOUND DURING THE REST OFT THE MORNING. IMPACTS... * LOW TEMPERATURES OF AROUND 30 OCCURRED AT SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * FOR MORE INFORMATION VISIT HTTP://GO.USA.GOV/RR8. && $$ MIZ053-060-061-068>070-075-131300- /O.EXP.KDTX.FR.Y.0002.000000T0000Z-120413T1200Z/ SAGINAW-SHIAWASSEE-GENESEE-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW- INCLUDING THE CITIES OF...SAGINAW...OWOSSO...FLINT...HOWELL... PONTIAC...WARREN...ANN ARBOR 753 AM EDT FRI APR 13 2012 ...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING. HAZARDOUS WEATHER... * AFTER SETTLING IN THE LOWER TO MID 30S IN MANY LOCATIONS EARLY THIS MORNING...TEMPERATURES WILL STEADILY REBOUND DURING THE REST OFT THE MORNING. IMPACTS... * LOW TEMPERATURES BETWEEN 30 AND 35 OCCURRED AT SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * FOR MORE INFORMATION VISIT HTTP://GO.USA.GOV/RR8. && $$ DG
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this frost advisory went out at Apr 12, 12:07 PM EDT, 2 hours 57 minutes earlier.
Area forecast discussion, Apr 12, 12:07 PM EDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1207 PM EDT THU APR 12 2012 .AVIATION... //DISCUSSION... A LARGE AREA OF SURFACE HIGH PRESSURE WILL MAINTAIN VFR CONDITIONS FOR THE DURATION OF THE TAF PERIOD TO GO ALONG WITH LIGHT WINDS INTO EARLY FRIDAY MORNING. IN THE NEAR TERM, DIURNAL CU WILL DEVELOP OVER THE COURSE OF THE AFTERNOON AND WILL TEND TO REMAIN SCATTERED IN THE 3500-4500 FT RANGE. THERE IS, HOWEVER, THE POTENTIAL FOR A BRIEF PERIOD OF CEILING ABOVE 5 KFT, MAINLY AFTER 21Z, AS CLOUD BASES LIFT AND COVERAGE INCREASES IN ASSOCIATION WITH DIURNAL HEATING. IN ADDITION, THE DEVELOPMENT OF LAKE BREEZE WINDS WILL LIKELY RESULT IN A WIND SHIFT TOWARD THE NORTHEAST BY LATE THIS AFTERNOON. //DTW THRESHOLD THREATS... * NONE && .PREV DISCUSSION...ISSUED 324 AM EDT THU APR 12 2012 SHORT TERM... TODAY THROUGH TONIGHT SURFACE HIGH PRESSURE WILL SETTLE DIRECTLY OVER LOWER MICHIGAN TODAY BUT THIS DOES NOT MEAN THE FORECAST WILL BE TRIVIAL. THE UPPER LEVEL LONG WAVE RIDGE WILL SUPPORT THE BROAD PATTERN OF SURFACE HIGH PRESSURE OVER THE GREAT LAKES WHILE A SMALL BUT INTENSE CIRCULATION TRACKS OVERHEAD THROUGH THE NORTHWEST FLOW. WITH TOO LITTLE MOISTURE FOR PRECIPITATION, THIS WAVE WILL ONLY BE ABLE TO CARVE A WEAK SURFACE REFLECTION INTO THE BACKGROUND HIGH PRESSURE THAT WILL HELP WITH LOCALIZED BOUNDARY LAYER CONVERGENCE OVER LOWER MICHIGAN. SURFACE HEATING WILL ALSO HELP WITH INLAND PRESSURE FALLS IN TYPICAL FASHION UNDER WEAK GRADIENT CONDITIONS. THE RESULT WILL BE ANOTHER DAY OF STRATOCU DEVELOPMENT DURING THE AFTERNOON FOR PARTLY SUNNY SKY CONDITION. COVERAGE IS EXPECTED TO BE LESS THAN YESTERDAY WITH SOME MODIFICATION OF THE AIR MASS. BROKEN CONDITIONS ARE POSSIBLE WHEN STRATOCU IS ADDED TO ANY MID CLOUDS THE WAVE CAN BRING OVERHEAD AS IT PASSES THROUGH THE REGION DURING THE LATE AFTERNOON. THE DEGREE OF SURFACE HEATING BEING COMPARABLE TO YESTERDAY, ALONG WITH SOME BOUNDARY LAYER MODIFICATION, WILL ALLOW MAX TEMPS TO REACH THE MID AND UPPER 50S AWAY FROM THE COOLER LAKE HURON SHORELINE. HIGHER RESOLUTION MODEL OUTPUT INDICATES A STRONG INLAND RELEASE OF THE LAKE BREEZE DURING THE EVENING FOLLOWED BY A RESURGENCE OF SURFACE HIGH PRESSURE AFTER MIDNIGHT AS THE UPPER WAVE EXITS THE AREA. THE POTENTIAL FOR MARINE INFLUENCE ON SURFACE DEWPOINT, ALONG WITH WARMER AFTERNOON MAX TEMPS, ADDS SOME UNCERTAINTY TO THE POTENTIAL FOR FREEZING CONDITIONS BY SUNRISE FRIDAY MORNING. IT DOES SEEM LIKELY, HOWEVER, THAT RADIATIONAL COOLING WILL CATCH UP ENOUGH TO PERMIT FREEZING TEMPERATURES IN A FEW OF THE TYPICALLY COLDER LOCATIONS IN THE THUMB WITH FROST FORMATION LIKELY OVER THE REST OF THE REGION. LONG TERM...FRIDAY THROUGH WEDNESDAY QUIET WEATHER IS EXPECTED ON FRIDAY AS THE UPPER RIDGE AXIS SLIDES IN OVERHEAD. NICE THERMAL RECOVER IS ALSO EXPECTED IN THE LOWER TO MID LEVELS...WITH GOOD MIXING ALLOWING WARMING TO BE REALIZED AT THE SURFACE. EXPECT MAX TEMPERATURES TO WARM INTO THE LOW 60S. MORE ACTIVE WEATHER PATTERN WILL THEN BECOME ESTABLISHED FRIDAY NIGHT THROUGH EARLY NEXT WEEK. IMPRESSIVE UPPER TROUGH NOW OVER THE WESTERN U.S. WILL BEGIN TO EJECT WAVES UP TOWARDS THE GREAT LAKES FRIDAY NIGHT THROUGH MONDAY NIGHT...BEFORE WHAT'S LEFT OF THE UPPER TROUGH MOVES ACROSS THE AREA ON TUESDAY. LOW-LEVEL WARM FRONT LOOKS TO INITIALLY LIFT ACROSS THE AREA FRIDAY NIGHT INTO SATURDAY...SPREADING RAIN SHOWERS AND THUNDERSTORMS INTO THE AREA. FRONTAL PROGRESSION LOOKS A LITTLE SLOWER...AND HAVE BACKED OFF ON POPS A BIT...ESPECIALLY BEFORE 2 AM. SHOWERS/THUNDERSTORMS THEN LOOK TO CONTINUE THROUGH SATURDAY AND SATURDAY NIGHT AS MOISTURE CONTINUES TO ADVECT INTO THE AREA (LOW-LEVEL JET AXIS NOSES INTO LOWER MICHIGAN SATURDAY NIGHT...WITH PW VALUES RISING TO 1.25 INCHES +) AND SHORTWAVE ENERGY CONTINUES TO SLIDE OVERHEAD (SOME MAY BE CONVECTIVELY INDUCED UPSTREAM...OR WE COULD EVEN SEE SOME REMNANTS OF UPSTREAM COMPLEXES). COLD FRONT LOOKS TO DROP DOWN INTO MICHIGAN ON SUNDAY OR SUNDAY NIGHT AS AN AREA OF SURFACE LOW PRESSURE LIFTS FROM THE NORTHERN LAKES TOWARDS EASTERN CANADA. THIS FRONT IS EXPECTED TO STALL SOMEWHERE OVER SOUTHERN OR CENTRAL MICHIGAN...THEN WOBBLE AROUND BEFORE THE NEXT WAVE OF SURFACE LOW PRESSURE TRACKS ACROSS THE AREA LATE MONDAY (EURO) OR EARLY TUESDAY MORNING (GFS). PATTERN IN THE MEANTIME WILL CONTINUE TO BE WET...ESPECIALLY SUNDAY THROUGH MONDAY...AS ROUNDS OF RAIN/TSTORMS DEVELOP WITH SMALLER WAVES TRAVELING ALONG THE FRONT...WITH MODELS EVEN SHOWING STRONG RIGHT ENTRANCE REGION FORCING DEVELOPING OVER THE AREA AS UPPER JET MAX STRENGTHENS OVER ONTARIO/QUEBEC...HELPING TO ORGANIZE WAVES AND AREAS OF RAIN. WARMER TEMPERATURES ARE EXPECTED WITH THIS ACTIVE PATTERN AS SOUTHWEST FLOW FRIDAY THROUGH SUNDAY PUMPS WARMER AIR AND MOISTURE UP INTO THE AREA. THIS WILL EFFECTIVELY END THE THREAT FOR FROST/FREEZE CONDITIONS OVERNIGHT (AT LEAST THROUGH EARLY NEXT WEEK) AND ALLOW TEMPERATURES TO WARM WELL INTO THE 60S OVER THE WEEKEND (RUN AT 70 ON SUNDAY). MARINE... MARINE CONDITIONS WILL BE IDEAL TODAY THROUGH FRIDAY THANKS TO A BROAD SYSTEM OF HIGH PRESSURE THAT WILL SETTLE OVER THE AREA. ALONG WITH DRY WEATHER, LIGHT WIND WILL LEAD TO FAVORABLE WATER CONDITIONS THROUGH THE PERIOD. EVIDENCE OF THE NEXT LOW PRESSURE SYSTEM WILL ARRIVE FRIDAY NIGHT FIRST WITH INCREASING SOUTH WIND AND THEN WITH SHOWERS AND THUNDERSTORMS LIKELY BY SATURDAY MORNING. TEMPERATURES WILL BE MILDER BUT STORMY CONDITIONS ARE EXPECTED TO PERSIST THROUGH MONDAY. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && AVIATION.....JVC SHORT TERM...BT LONG TERM....HLO MARINE.......BT YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Apr 12, 4:07 AM EDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 407 AM EDT THU APR 12 2012 MIZ047>049-053>055-060>063-068>070-075-076-082-083-130900- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 407 AM EDT THU APR 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF FROST ARE POSSIBLE TONIGHT. FREEZING TEMPERATURES MAY ALSO OCCUR...ESPECIALLY IN AREAS THAT ARE TYPICALLY COLDER OR SHELTERED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT THROUGH MONDAY AS AN ACTIVE WEATHER PATTERN SETS UP OVER THE GREAT LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-130900- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 407 AM EDT THU APR 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT THROUGH MONDAY AS AN ACTIVE WEATHER PATTERN SETS UP OVER THE GREAT LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. HLO YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 3:04 PM EDT | Freeze Warning | DTX | Bay, Huron, Lapeer, Midland, Saint Clair, Sanilac and 1 more | 17 hr |
Nearby
Frost Advisories in Michigan, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.